# SDR CALA9900059

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY CORROSION IN HOLES UPPER AND LOWER SURFACE ON FLOORBEAM STA 328 BL 0 TO R1 Z ANGLE.  CUT OUT DAMAGED SECTION OF CHORD, FABRICATED AND INSTALLED NEW CHORD PER SRM 53-10-51.
